OMICS International OMICS International is a scientific organization that drives the progress of research through open access journals and organizes international conferences, The best in science news, commentary, and research. Journal of Applied & Computational Mathematics Volume 5, Issue 6 The Role of Information and Communication Technology as a Tool for Effective Teaching and Learning of Mathematics Babangida Bature An Alternating Sequence Iterations Method for Computing Largest RealPart Eigenvalue of Essentially Positive Matrices Collatz and PerronFrobernius Approach Tedja Santanoe Oepomo